標題: Chaos generalized synchronization of new Mathieu-Van der Pol systems with new Duffing-Van der Pol systems as functional system by GYC partial region stability theory
作者: Ge, Zheng-Ming
Li, Shih-Yu
機械工程學系
Department of Mechanical Engineering
關鍵字: Generalized synchronization;Chaos;Synchronization;Partial region stability theory;New Mathieu-van der Pol system;New Duffing-van der Pol system
公開日期: 1-十一月-2011
摘要: In this paper, a new strategy by using GYC partial region stability theory is proposed to achieve generalized chaos synchronization. via using the GYC partial region stability theory, the new Lyapunov function used is a simple linear homogeneous function of states and the lower order controllers are much more simple and introduce less simulation error. Numerical simulations are given for new Mathieu-Van der Pol system and new Duffing-Van der Pol system to show the effectiveness of this strategy. (C) 2011 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.apm.2011.03.022
http://hdl.handle.net/11536/18595
ISSN: 0307-904X
DOI: 10.1016/j.apm.2011.03.022
期刊: APPLIED MATHEMATICAL MODELLING
Volume: 35
Issue: 11
起始頁: 5245
結束頁: 5264
顯示於類別:期刊論文


文件中的檔案:

  1. 000292119000002.pdf